MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SYSTEM (3.8MM); CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SYSTEM (3.8MM); CLAMP, VASCULAR
Model Number HSK-3038
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, during step 1, the hst iii system (3.8mm) handle was significantly stiffer than usual, but they carefully attached and attempted to load it; however, the process did not function properly and the device became detached, rendering it unusable.The product was subsequently exchanged for a new one.According to the photograph provided by the complainant, it appears that the seal got stuck in the loader.No patient harm/effect.There was almost no delay.
 
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and will be evaluated.A supplemental report will be submitted when the evaluation is completed.

Brand Name
HST III SYSTEM (3.8MM)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key25191822
Report Number2242352-2026-0000358
Device Sequence Number13370509
Product Code DXC
UDI-Device Identifier00607567700314
UDI-Public(01)00607567700314(10)3000497496(17)260811
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2026
Device Model NumberHSK-3038
Device Catalogue NumberHSK-3038
Device Lot Number3000497496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown